Ein Beweis des Satzes von Paley und Wiener.

Antonio Steiner

Mathematische Zeitschrift (1970)

  • Volume: 114, page 213-216
  • ISSN: 0025-5874; 1432-1823

How to cite


Steiner, Antonio. "Ein Beweis des Satzes von Paley und Wiener.." Mathematische Zeitschrift 114 (1970): 213-216. <http://eudml.org/doc/171311>.

author = {Steiner, Antonio},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {213-216},
title = {Ein Beweis des Satzes von Paley und Wiener.},
url = {http://eudml.org/doc/171311},
volume = {114},
year = {1970},

AU - Steiner, Antonio
TI - Ein Beweis des Satzes von Paley und Wiener.
JO - Mathematische Zeitschrift
PY - 1970
VL - 114
SP - 213
EP - 216
KW - integral equations, integral transforms
UR - http://eudml.org/doc/171311
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.